Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 41, NWS Springfield, MO

May 30, 2013Jasper County, Missouri

NWS Springfield, MO issued this river flood warning at May 30, 2013, 4:38 PM CDT for Jasper County, Missouri. It took effect at May 31, 2013, 5:55 AM CDT. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
May 30, 2013, 4:38 PM CDT (21:38 UTC)
In effect from
May 31, 2013, 5:55 AM CDT
Expired
Jun 1, 2013, 1:45 PM CDT
In force
32 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

County Jasper County, MO

The radar

The Springfield radar (KSGF), 105 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spring River near Waco (WCOM7).

Action stage
15 ft
Minor stage
19 ft
Moderate stage
30 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07186000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

641 
WGUS43 KSGF 302138
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
438 PM CDT THU MAY 30 2013

...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED  A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN KANSAS...MISSOURI...

  SPRING RIVER ABOVE BAXTER SPRINGS AFFECTING CHEROKEE COUNTY
  SPRING RIVER NEAR WACO AFFECTING JASPER COUNTY
  
.HEAVY RAINFALL OVER THE PAST 24 HOURS AND RAINFALL EXPECTED THIS EVENING
WILL CAUSE RIVER LEVELS TO RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO 
MONITOR RIVER CONDITIONS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

KSC021-310938-
/O.NEW.KSGF.FL.W.0040.130531T1121Z-130602T0730Z/
/BXTK1.1.ER.130531T1121Z.130601T0000Z.130601T0730Z.UU/
438 PM CDT THU MAY 30 2013

 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A 

* FLOOD WARNING FOR THE SPRING RIVER ABOVE BAXTER SPRINGS.
  
* FROM FRIDAY MORNING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.

* AT  3:30 PM THURSDAY THE STAGE WAS 7.1 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 15.2 FEET BY TOMORROW EVENING.THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.
* IMPACT...AT 14.5 FEET...THE NORTH END OF KIWANIS PARK FLOODS.
&& 
LAT...LON 3715 9462 3699 9461 3700 9475 3714 9471

$$

MOC097-310938-
/O.NEW.KSGF.FL.W.0041.130531T1055Z-130601T1845Z/
/WCOM7.1.ER.130531T1055Z.130531T1200Z.130531T1845Z.NO/
438 PM CDT THU MAY 30 2013

 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A 

* FLOOD WARNING FOR THE SPRING RIVER NEAR WACO.
  
* FROM LATE TONIGHT TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.

* AT  3:30 PM THURSDAY THE STAGE WAS 6.4 FEET. 
* FLOOD STAGE IS 19.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 19.7 FEET BY TOMORROW MORNING.THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON.
* IMPACT...AT 19.0 FEET...FLOOD STAGE. ROADS ON THE EAST SIDE OF MAPLE
  BRIDGE FLOOD. FLOOD WATERS IMPACT LOW AREAS NEAR GALESBURG UPSTREAM
  FROM THE WACO FORECAST POINT. BLACKBERRY CREEK FLOODS DUE TO 
  BACKWATER EFFECTS FROM THE SPRING RIVER. 
&& 
LAT...LON 3725 9462 3718 9462 3723 9451 3730 9454

$$
1 follow-up statement
491 
WGUS83 KSGF 310457
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1157 PM CDT THU MAY 30 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  SPRING RIVER NEAR WACO AFFECTING JASPER COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC097-310527-
/O.CAN.KSGF.FL.W.0041.000000T0000Z-130601T1845Z/
/WCOM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1157 PM CDT THU MAY 30 2013

THE FLOOD WARNING IS CANCELLED FOR 
  THE SPRING RIVER NEAR WACO.
* AT 11:30 PM THURSDAY THE STAGE WAS 13.4 FEET. 
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 16.6 FEET 
  TOMORROW MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 30, 1:55 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, May 30, 1:55 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
155 PM CDT THU MAY 30 2013

.MESOSCALE DISCUSSION...

THE INGREDIENTS FOR A SIGNIFICANT EPISODE OF SEVERE THUNDERSTORMS
HAVE COME TOGETHER OVER THE OZARKS AIRMASS THIS AFTERNOON. STORMS
ARE EXPECTED TO INCREASE IN STRENGTH OVER THE NEXT FEW
HOURS...POSING A RISK FOR LARGE HAIL...DAMAGING WIND GUSTS...AND
TORNADOES.

A SPECIAL RADIOSONDE OBSERVATION WAS PERFORMED AT NOON...AND THIS
DATA MEASURED 2075 J/KG OF CAPE FROM A MIXED LAYER PARCEL. 90 J/KG
OF THIS CAPE WAS DISTRIBUTED BELOW 3 KM...SUGGESTING AN INCREASED
RISK FOR TORNADOES THIS AFTERNOON.

DECENT NORMALIZED CAPE WITHIN THE -10 TO -30 LAYER...ALSO
INDICATES THAT LARGE HAIL UP TO THE SIZE OF GOLF BALLS CAN NOT BE
RULED OUT. WITH ANY LINE SEGMENTS THAT DEVELOP...REAR INFLOW WINDS
FORCED TO THE SURFACE WOULD CREATE A DAMAGING WIND RISK. SO ALL
MODES OF SEVERE WEATHER ARE POSSIBLE THIS AFTERNOON...AND STORM
TYPES COULD BE MIXED AND MESSY AS WELL.

REGARDING THE SHEAR...35 TO 40 KNOTS OF 0-6 KM SHEAR IS SUFFICIENT
FOR OVERALL STORM ORGANIZATION.

CRAMER

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)

A SIGNIFICANT EPISODE OF SEVERE THUNDERSTORMS IS UNDERWAY ACROSS
EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. CLEARING THIS
MORNING ALLOWED FOR SUFFICIENT HEATING TO DESTABILIZE OUR AIRMASS.
THIS INSTABILITY COMBINED WITH DECENT SHEAR...WILL ORGANIZE
STORMS THROUGH THE AFTERNOON...POSING A RISK FOR LARGE HAIL UP TO
THE SIZE OF GOLF BALLS...DAMAGING WIND GUSTS IN EXCESS OF 70
MPH...AND TORNADOES. THIS ACTIVITY IS BEING DRIVEN BY A NICE 700
MB SPEED MAX APPROACHING THE REGION FROM KANSAS.

THE HYDROLOGY SITUATION IS ALSO BEING CLOSELY
MONITORED...PARTICULARLY OVER SOUTHEAST KANSAS...AN AREA THAT
EXPERIENCED WIDESPREAD AMOUNTS OF TWO TO FIVE INCHES LAST NIGHT.
FLOODING IS ONGOING ACROSS CHEROKEE...CRAWFORD...AND BOURBON
COUNTIES...AND WILL ONLY BECOME WORSE THIS AFTERNOON AND EVENING.

EVENTUALLY LATE TONIGHT...STORM INTENSITIES AND RAINFALL AMOUNTS
WILL BEGIN TO CEASE...MOST LIKELY SETTING UP A TEMPORARY PERIOD OF
DRY WEATHER THROUGH MOST OF THE DAY ON FRIDAY. HOWEVER...STORMS
WILL ONCE AGAIN FIRE ACROSS EASTERN KANSAS FRIDAY EVENING...AND
EVENTUALLY BLANKET THE OZARKS REGION FRIDAY NIGHT.

THE COMBINATION OF A STRONG LOW LEVEL JET...AND COPIOUS AMOUNTS OF
MOISTURE IN PLACE...WILL BE IDEAL FOR A SIGNIFICANT RISK OF FLASH
FLOODING. AS A MATTER OF FACT...SEVERAL MODELS ARE NOW SUGGESTING
THAT ADDITIONAL WIDESPREAD RAINFALL AMOUNTS COULD RANGE FROM THREE
TO FIVE INCHES...JUST FRIDAY NIGHT AND SATURDAY ALONE.

RAINFALL WILL END FROM NORTHWEST TO SOUTHEAST SATURDAY AFTERNOON
INTO THE EVENING HOURS.

CRAMER

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)

A DRY CONTINENTAL AIRMASS WILL BE MUCH WELCOMED ACROSS THE AREA
SUNDAY AND INTO THE EARLY WORK WEEK. THIS AIRMASS COMBINED WITH
NORTHWEST FLOW ALOFT...WILL KEEP GULF MOISTURE AT BAY...ALLOWING
FOR DRY WEATHER THROUGH AT LEAST MONDAY.

THERE IS A SIGNAL FROM THE GFS...INDICATING THAT A SHORTWAVE WILL
APPROACH FROM THE WEST TUESDAY MORNING...POTENTIALLY CREATING A
CLUSTER OF SHOWERS AND THUNDERSTORMS. EVEN IF THIS
MATERIALIZES...THIS CLUSTER WILL MOVE QUICKLY...AND ONLY IMPACT A
FEW LOCATIONS.

WE WILL NEED TO MONITOR THE WEDNESDAY INTO THURSDAY TIME FRAME FOR
ADDITIONAL SHOWERS AND THUNDERSTORMS. MEDIUM RANGE MODELS ALL
SIGNAL A UNSEASONABLY STRONG CLOSED OFF CYCLONE POSITIONED ACROSS
THE NORTHERN PLAINS. THIS COULD SET THE STAGE FOR ANOTHER ACTIVE
PERIOD MID TO LATE NEXT WEEK. LETS JUST GET THROUGH SATURDAY...AND
WE'LL FOCUS A LITTLE MORE ON NEXT WEEK THOUGH :)

CRAMER

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 602 AM CDT THU MAY 30 2013

A COMPLEX FORECAST FOR TAFS DURING THE NEXT 24 HOURS DUE TO
ONGOING CONVECTION IN THE AREA THIS MORNING AND THE REDEVELOPMENT
FOR CONVECTION LATE THIS AFTERNOON INTO THIS EVENING. VFR
CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION AT AREA TERMINALS
BUT UNDER CONVECTION AND SHOWERS WILL SEE CEILINGS AND VIS DROPPING TO
MVFR. HAVE TEMPO GROUPS THIS MORNING FOR JLN AND SGF TO COVER THIS
AND PROB30 MENTIONED FOR ALL TERMINALS LATE THIS AFTERNOON INTO
THE EVENING HOURS.. SOUTHERLY WINDS AGAIN WILL BE GUSTY LATE THIS
MORNING AND AFTERNOON UP TO 30 KNOTS POSSIBLE FOR JLN AND SGF.
HAVE MENTIONED NON CONVECTIVE LOW LEVEL WIND SHEAR TO STRONG LOW
LEVEL JET FROM 06Z TILL 12Z TONIGHT. SOME SEVERE CONVECTION WILL
BE POSSIBLE FOR JLN AND SGF LATE THIS AFTERNOON AND OVERNIGHT.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

     TORNADO WATCH FOR ALL MISSOURI COUNTIES

KS...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ073-097-101.

&&

MESOSCALE...CRAMER
SHORT TERM...CRAMER
LONG TERM...CRAMER
AVIATION...GRIFFIN
Hazardous weather outlook, May 30, 12:04 PM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1204 PM CDT THU MAY 30 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-311715-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1204 PM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

 ROBUST THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON OVER
 THE MISSOURI OZARKS. LARGE HAIL UP TO THE SIZE OF GOLF
 BALLS...DAMAGING WIND GUSTS IN EXCESS OF 70 MPH...AND TORNADOES
 WILL BE POSSIBLE.

 ADDITIONAL STORMS WILL APPROACH SOUTHEAST KANSAS AND WESTERN
 MISSOURI LATER THIS EVENING. SOME OF THESE STORMS COULD BECOME
 SEVERE AS WELL.

 FLOODING AND FLASH FLOODING WILL BE POSSIBLE ACROSS THE OUTLOOK
 AREA TODAY. EXTREME SOUTHEAST KANSAS WILL BE ESPECIALLY
 SUSCEPTIBLE TO FLASH FLOODING...SINCE THIS REGION HAS ALREADY
 EXPERIENCED TWO TO THREE INCHES OF WIDESPREAD RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

 SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE FROM LATE
 FRIDAY AFTERNOON INTO FRIDAY NIGHT ALONG AND AHEAD OF A SLOW
 MOVING COLD FRONT. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE
 ACROSS THE OUTLOOK AREA. IN ADDITION...WIDESPREAD HEAVY RAINFALL
 IS EXPECTED ACROSS THE ENTIRE OUTLOOK AREA FRIDAY NIGHT.

 WIDESPREAD SIGNIFICANT FLOODING IS EXPECTED TO UNFOLD ACROSS
 EXTREME SOUTHEAST KANSAS AND MUCH OF THE MISSOURI OZARKS. STORM
 TOTAL RAINFALL FROM TODAY THROUGH SATURDAY WILL AVERAGE
 BETWEEN TWO AND FIVE INCHES...WITH LOCALLY HIGHER AMOUNTS AROUND
 SIX INCHES POSSIBLE. AS A RESULT...A FLASH FLOOD WATCH IS IN
 EFFECT THROUGH 7 AM SATURDAY MORNING.

 SOUTH WINDS WILL GUST TO 30 MPH AT TIMES FRIDAY ACROSS EXTREME
 SOUTHEASTERN KANSAS AND PORTIONS OF SOUTHWESTERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
 LOCATIONS EAST OF INTERSTATE 49.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Special weather statement, May 30, 1:43 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
143 PM CDT THU MAY 30 2013

KSZ097-101-301930-
CHEROKEE KS-CRAWFORD KS-
143 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE AND WESTERN
CRAWFORD COUNTIES UNTIL 230 PM CDT...

AT 142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES WEST OF MCCUNE...OR 8 MILES SOUTH OF ST.
PAUL...MOVING NORTHEAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE HEPLER...MCCUNE...WALNUT AND WEST MINERAL.

PEOPLE IN NORTHWESTERN CHEROKEE AND WESTERN CRAWFORD COUNTIES...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

LAT...LON 3767 9508 3768 9488 3729 9481 3726 9508
      3738 9508 3739 9510
TIME...MOT...LOC 1842Z 226DEG 24KT 3739 9517

WISE
Special weather statement, May 30, 2:36 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
236 PM CDT THU MAY 30 2013

MOZ068-079-080-302000-
HICKORY MO-POLK MO-DALLAS MO-
236 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HICKORY...NORTHEASTERN
POLK AND NORTHWESTERN DALLAS COUNTIES UNTIL 300 PM CDT...

AT 233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HALF WAY...OR 8 MILES EAST OF BOLIVAR...
MOVING NORTH AT 45 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHERN MISSOURI.

LAT...LON 3798 9307 3791 9308 3790 9306 3756 9317
      3759 9335 3800 9328
TIME...MOT...LOC 1937Z 190DEG 41KT 3766 9325

WISE
Special weather statement, May 30, 2:56 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
256 PM CDT THU MAY 30 2013

MOZ055>057-066>069-078>081-089-302100-
BENTON MO-CAMDEN MO-CEDAR MO-HICKORY MO-LACLEDE MO-MILLER MO-
MORGAN MO-POLK MO-ST. CLAIR MO-VERNON MO-DADE MO-DALLAS MO-
256 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...CAMDEN...CEDAR...EASTERN
VERNON...HICKORY...MILLER...MORGAN...NORTHERN DADE...NORTHERN
DALLAS...NORTHWESTERN LACLEDE...POLK AND ST. CLAIR COUNTIES UNTIL 400
PM CDT...

AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LEADMINE...OR 16 MILES NORTHEAST OF
BUFFALO...MOVING NORTH AT 45 MPH. NICKEL SIZE HAIL...AND WINDS AROUND
45 MPH ARE EXPECTED WITH THIS STORM.

ADDITIONAL SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS WESTERN AND
CENTRAL MISSOURI THIS AFTERNOON. THE STRONGER STORMS WITHIN THIS
ACTIVITY WILL BE CAPABLE OF PRODUCING WINDS OVER 40 AND HAIL TO THE
SIZE OF NICKLES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHERN MISSOURI.

LAT...LON 3865 9283 3860 9283 3844 9262 3843 9241
      3834 9240 3833 9227 3802 9237 3802 9241
      3776 9245 3734 9407 3764 9408 3764 9411
      3806 9417 3804 9407 3822 9405 3821 9353
      3852 9351 3854 9308 3868 9307 3870 9298
TIME...MOT...LOC 1954Z 199DEG 39KT 3788 9296

WISE
Local storm report, May 30, 3:30 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
330 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             GRAVOIS MILLS           38.31N 92.83W
05/30/2013  E0.88 INCH       MORGAN             MO   PUBLIC

&&

KARDELL
Special weather statement, May 30, 3:38 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 PM CDT THU MAY 30 2013

MOZ097-098-106-302115-
HOWELL MO-OREGON MO-SHANNON MO-
338 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOWELL...SOUTHERN SHANNON
AND WESTERN OREGON COUNTIES UNTIL 415 PM CDT...

AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LANTON...OR 14 MILES WEST OF MAMMOTH
SPRING...MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL IS EXPECTED
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BIRCH TREE...BRANDSVILLE...KOSHKONONG...
LANTON...MONTIER...MOUNTAIN VIEW...PEACE VALLEY...ROVER...TERESITA...
THOMASVILLE...WEST PLAINS...WHITE CHURCH AND WINONA.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE GRAND
GULF STATE PARK.

PEOPLE IN EASTERN HOWELL...SOUTHERN SHANNON AND WESTERN OREGON
COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHERN MISSOURI.

LAT...LON 3705 9183 3705 9167 3707 9165 3704 9121
      3701 9121 3649 9160 3649 9199
TIME...MOT...LOC 2038Z 212DEG 32KT 3656 9176

BOXELL
Special weather statement, May 30, 4:11 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
411 PM CDT THU MAY 30 2013

MOZ082-083-098-106-302145-
DENT MO-OREGON MO-SHANNON MO-TEXAS MO-
411 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY FOR DENT...NORTHEASTERN TEXAS...
OREGON AND SHANNON COUNTIES UNTIL 445 PM CDT...

AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PRESCOTT TO BIRCH
TREE TO 3 MILES SOUTHWEST OF THAYER TO 26 MILES SOUTH OF THAYER...
MOVING NORTHEAST AT 60 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE ALTON...BIRCH TREE...BUNKER...EMINENCE...
LICKING...RAYMONDVILLE...SALEM...SUMMERSVILLE...THAYER AND WINONA.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE CURRENT
RIVER STATE PARK AND MONTAUK STATE PARK.

PEOPLE IN DENT...NORTHEASTERN TEXAS...OREGON AND SHANNON
COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHERN MISSOURI.

LAT...LON 3709 9103 3708 9121 3684 9122 3682 9111
      3650 9112 3650 9160 3694 9153 3748 9198
      3760 9185 3760 9181 3779 9180 3779 9133
      3771 9130 3770 9115 3759 9116 3759 9130
      3751 9131 3750 9120 3726 9115 3714 9101
TIME...MOT...LOC 2111Z 221DEG 51KT 3747 9186 3701 9145
          3655 9152 3623 9165

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 2:45 AM CDTSpecial Weather StatementSGFBarry, Stone45 min
May 30, 4:03 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more51 hr
May 30, 9:15 AM CDTRiver Flood WarningSGFVernon6 days
May 30, 9:15 AM CDTRiver Flood WarningSGFVernon10 days
May 30, 1:05 PM CDTFlash Flood WarningSGFVernon6 hr
May 30, 2:17 PM CDTSevere Thunderstorm WarningSGFJasper43 min
May 30, 2:36 PM CDTSpecial Weather StatementSGFDallas24 min
May 30, 2:56 PM CDTSpecial Weather StatementSGFBenton, Camden, Cedar, Dade, Dallas, Hickory and 4 more64 min
May 30, 3:15 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan60 min
May 30, 3:18 PM CDTRiver Flood WarningSGFBates, Vernon8 days
May 30, 3:38 PM CDTSpecial Weather StatementSGFHowell37 min
May 30, 4:00 PM CDTFlash Flood WarningSGFBarton, Benton, Cedar, Dade, Hickory, Jasper and 2 more6 hr
May 30, 4:11 PM CDTSpecial Weather StatementSGFDent, Oregon, Shannon34 min
May 30, 4:49 PM CDTFlash Flood WarningSGFDade, Jasper, Lawrence, Newton6 hr
May 30, 4:58 PM CDTSpecial Weather StatementSGFJasper, Newton47 min
May 30, 6:00 PM CDTFlash Flood WarningSGFGreene6 hr
May 30, 6:46 PM CDTSpecial Weather StatementSGFGreene44 min

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.